Alert archive / Louisiana / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 18, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Apr 7, 2018, 3:47 AM CDT for East Baton Rouge Parish, West Baton Rouge Parish, Louisiana. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2018, 3:47 AM CDT (08:47 UTC)
- Expired
- Apr 7, 2018, 4:15 AM CDT
- In force
- 28 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties East Baton Rouge Parish, LA, West Baton Rouge Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 8:53 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 8.8 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 933 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 780 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.7
The text
As transmitted.
743
WUUS54 KLIX 070847
SVRLIX
LAC033-121-070915-
/O.NEW.KLIX.SV.W.0018.180407T0847Z-180407T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New Orleans LA
347 AM CDT SAT APR 7 2018
The National Weather Service in New Orleans has issued a
* Severe Thunderstorm Warning for...
Central West Baton Rouge Parish in southeastern Louisiana...
Northwestern East Baton Rouge Parish in southeastern Louisiana...
* Until 415 AM CDT
* At 347 AM CDT, a severe thunderstorm was located near Erwinville,
or 8 miles northwest of Port Allen, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Baton Rouge, Zachary, Baker, Port Allen, Merrydale, Brownfields and
Baton Rouge Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3045 9143 3057 9139 3057 9137 3058 9137
3071 9104 3043 9106
TIME...MOT...LOC 0847Z 274DEG 45KT 3051 9133
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
899
WWUS54 KLIX 070902
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
402 AM CDT SAT APR 7 2018
LAC033-121-070915-
/O.CON.KLIX.SV.W.0018.000000T0000Z-180407T0915Z/
West Baton Rouge LA-East Baton Rouge LA-
402 AM CDT SAT APR 7 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR CENTRAL WEST BATON ROUGE AND NORTHWESTERN EAST BATON ROUGE
PARISHES...
At 402 AM CDT, a severe thunderstorm was located near Port Allen,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Baton Rouge, Zachary, Baker, Port Allen, Merrydale, Brownfields and
Baton Rouge Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3045 9143 3057 9139 3057 9137 3058 9137
3071 9104 3043 9106
TIME...MOT...LOC 0902Z 266DEG 26KT 3049 9125
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 8:49 PM CDT, 6 hours 58 minutes earlier.
Area forecast discussion, Apr 6, 8:49 PM CDT, 6 hours 58 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
849 PM CDT Fri Apr 6 2018
.UPDATE AND SOUNDING DISCUSSION...
Previous forecast reasoning is still valid with timing and severe
threats remaining the same. Current southeast movement of current
line of thunderstorms and other discreet cells would bring the
activity into the southern tier of counties in southwest
Mississippi between midnight and 1 am, but will have to watch for
any acceleration that could occur, especially with bowing
segments. Recently issued mesoscale discussion from SPC indicates
a severe weather watch (most likely severe thunderstorm as opposed
to tornado) will be issued by 9 pm for south Mississippi and most
of south Louisiana since damaging winds will be the main threat.
An isolated tornado cannot be ruled out however.
00z LIX sounding depicted a moist and very unstable sounding with
impressive low level shear. Precipitable water was 1.46" which is
near the 90th percentile in the SPC climatology. MUCAPE was 2375
J/kg and lifted index -7. 850-500 mb lapse rate was 6.5 C/km.
Storm relative helicity was 162 m2/s2 sfc-1 km and 270 m2/s2 sfc-
3 km. Wet bulb zero was around 11,200 feet which is marginally
supportive of hail.
Forecast updates will be sent to time out mention of severe
thunderstorms, and to add the watch headline. 22/TD
&&
.PREV DISCUSSION... /issued 418 PM CDT Fri Apr 6 2018/
SHORT TERM...
Mostly quiet for the most part of the day however we have seen
scattered light showers across the region. A few storms have tried
to fire in our northwest but remained just outside of our CWA.
Main focus of the forecast is tonight and through the first half of
tomorrow. Biggest changes since yesterday/last night really deals
with timing and possibility severity. L/W trough is already deepening
over the eastern CONUS while a weak sfc low is taking shape over the
Red River Valley. One warm front is draped from the sfc low across
northern LA and into northern/central MS and northern AL. A cold
front is extending from the Ohio Valley all the way towards our sfc
low and then into the TX panhandle. This cold front is still
expected to surge south overnight and into the coastal waters by
tomorrow morning. Thunderstorms are already developing near the
ARKLATEX along and ahead of the cold front. This activity will
then congeal and push southeast approaching southwest MS around
midnight or possibly a touch sooner.
Overall there are multiple ingredients coming together across
southwest MS and adjacent LA parishes. Conditions quickly improve
from a severity standpoint as you approach I-10/12 however how
strong the storms are north of that will make a difference. Late
this evening and through at least 9/10z right ahead of the front or
line of convection there will be adequate instability to work with
along with impressive LL shear. Fcst sndgs are suggesting MLCAPE of
800-1200 j/kg, 0-3km CAPE of 50-100 j/kg, and mid level lapse
rates of 6-7 C/km. As for shear 0-1km and 0-3km SRH values are
around 170-250 and 200-300 m2/s2 respectively. 0-6km bulk shear
around 40-45kts will also be in place. Again this is ahead of the
front and that will be key. All of these values begin to decrease
around 9z. As we move into tonight storms are expected to congeal
into a QLCS northwest of the area and then surge out to the
southeast. If this line does move fast enough which is expected,
it can tap into this environment and provide all modes of severe
weather including embedded tornadoes. A slower solution would
bring less of a severe risk as we lose a lot of the instability
and stronger shear. Again the area of greatest concern is over
southwest MS and adjacent LA parishes especially with respect to
embedded tornadoes then more of a straight-line risk closer
towards the the 10/12 corridor.
Do want to mention a couple things working against a severe weather
event which has been mentioned the last few days. First the lack of
a strong mid level mechanism. The mid level winds fcst have come
up to around 50-55kts which is more than sufficient however the
forcing will be subtle and not a very strong s/w. Two, severe
thunderstorms actually developing northwest of the area and
congealing into a line. If activity doesn't really get as strong
to our northwest as expected then it will likely struggle to
organize as the front moves here and will also move slower with
storms possibly even becoming post frontal. This of course means
a slower arrival time tonight and that leads to number three.
Conditions aren't favorable the later we get into the morning
hours so a slower system would reduce the severe risk.
The cold front should push into the coastal waters by no later than
midday if not closer to sunrise. Showers and embedded thunderstorms
will be ongoing in the morning but activity will begin to taper off
from northwest to southeast by late tomorrow morning. The cold front
will far enough into the gulf to see mostly dry conditions
Saturday night but it will begin to retreat late in the day Sunday
and should be around the coast by Monday morning. With the front
around additional scattered light to moderate showers will be
possible Sunday night through Monday. /CAB/
LONG TERM...
Overall most of the extended looks quiet after Monday night and
the first half of the Tuesday. All of the models are in agreement
with another s/w coming down and pushing the cold front through
the area once again. We should see additional showers and a few
embedded thunderstorms with this system. Behind it cool and quiet
conditions through the rest of the work week. S/w ridging will
take place late Thursday and int Friday and this will help keep us
rain free. /CAB/
AVIATION...
Well developed cumulus field across the area. Scattered showers
currently across about the northwest half of the area with lightning
strikes currently remaining northwest of all terminals. Will handle
convection in the short term with amendments as necessary. No
significant changes to timing of overnight convection from previous
discussion. Will hit that convection harder overnight as convective
complex ahead of cold front surges southward. Likely to begin
affecting our terminals as early as 05Z around KMCB, most of the
Interstate 12 terminals around 07-09Z, and New Orleans and Houma
terminals around 10-12z. For now, will carry VRB20G35KT with the
main storm cluster, and this may need boosted in later forecasts as
we assess future upper air soundings. Convective threat should end
with passage of cold front during the morning hours, but anticipate
that MVFR to IFR ceilings will remain behind the front for most of
the daytime hours. 35
MARINE...
Have trimmed Exercise Caution headlines a bit from tidal lakes and
sounds overnight as winds are generally remaining 15 knots or less.
Will leave headlines in place for Saturday afternoon and Saturday
night with the cold air surge behind the frontal passage. Conditions
will relax Sunday morning until next surge of cold air arrives late
Monday night. Headlines likely to be necessary into Wednesday
morning before conditions subside again. 35
DECISION SUPPORT...
DSS code: Yellow.
Deployed: None.
Activation None.
Activities: River flooding, monitor severe weather threat for
late tonight/Saturday morning.
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or
high visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby tropical
events; HazMat or other large episodes.
Red = Full engagement for Moderate risk of severe and/or
direct tropical threats; Events of National Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 58 62 38 67 / 90 70 10 10
BTR 63 66 41 68 / 90 80 10 10
ASD 65 70 44 68 / 80 80 10 10
MSY 65 72 49 69 / 60 80 20 10
GPT 66 71 45 68 / 70 80 20 10
PQL 64 71 43 67 / 60 80 20 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory from 7 PM Saturday to 7 AM CDT Sunday for
GMZ530-532-534-536-538-550-552-555-557-570-572-575-577.
MS...None.
GM...Small Craft Advisory from 7 PM Saturday to 7 AM CDT Sunday for
GMZ532-534-536-538-550-552-555-557-570-572-575-577.
&&Hazardous weather outlook, Apr 6, 4:26 PM CDT, 11 hours 21 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 426 PM CDT Fri Apr 6 2018 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-070930- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 426 PM CDT Fri Apr 6 2018 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Tonight There is an enhanced risk of severe weather overnight tonight over portions of southwest Mississippi along and north of a line from near McComb to Simmesport Louisiana. A slight risk of severe thunderstorms for late this evening into early Saturday morning for areas to the south of that to along and north of the Interstate 10 corridor that includes Baton Rouge, Hammond, Mandeville, Covington, Slidell and the Mississippi coastal counties. The rest of the area including the Houma and Thibodaux areas has a marginal risk of severe weather. The current expectation is that the severe thunderstorm threat will reach the McComb area around midnight, the Interstate 12 corridor and Mississippi coastal counties around 2 to 4 am, and the New Orleans, Houma and Thibodaux areas between 4 and 8 am Saturday. The main threats expected at this time will be damaging straight line winds and hail but an isolated tornado cannot be ruled out. Flood warnings continue along the Mississippi River from Red River Landing to Baton Rouge. Refer to the latest river flood statements for details. Small craft should exercise caution over most of the open coastal waters overnight tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Breezy conditions across the coastal waters will likely lead to hazardous wave conditions for small craft at times Saturday through Sunday. Flood warnings continue along the Mississippi River from Red River Landing to Baton Rouge. Refer to the latest river flood statements for details. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed overnight tonight.
In the hours before
Special weather statement, Apr 7, 12:29 AM CDT, 3 hours 18 minutes before
Special Weather Statement National Weather Service New Orleans LA 1229 AM CDT SAT APR 7 2018 LAZ034>037-048-071-MSZ068-069-070615- St. Helena-Northern Tangipahoa-East Feliciana-Pointe Coupee-West Feliciana-East Baton Rouge-Wilkinson-Amite- 1229 AM CDT SAT APR 7 2018 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST FELICIANA...ST. HELENA...NORTHERN POINTE COUPEE...EAST FELICIANA...NORTHWESTERN TANGIPAHOA AND NORTHERN EAST BATON ROUGE PARISHES...SOUTHEASTERN WILKINSON AND SOUTHWESTERN AMITE COUNTIES... At 1229 AM CDT, radar indicated strong thunderstorms were located along a line extending from near Centreville to near Batchelor. Movement was southeast at 40 mph. Winds in excess of 40 mph and half inch hail are possible with these storms. Locations impacted include... Zachary, Baker, Jackson, St. Francisville, Clinton, Greensburg, Kentwood, Centreville, Slaughter, Wilson, Norwood, Wakefield, Spillman, Darlington, Pride, Felps, Easleyville and Tangipahoa. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3087 9037 3059 9114 3088 9173 3111 9111 TIME...MOT...LOC 0529Z 294DEG 34KT 3106 9113 3089 9159 TD
Special weather statement, Apr 7, 12:52 AM CDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1252 AM CDT SAT APR 7 2018
LAZ037-039-071-MSZ069>071-070630-
Washington-St. Helena-Northern Tangipahoa-Pike-Walthall-Amite-
1252 AM CDT SAT APR 7 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ST.
HELENA...NORTHERN TANGIPAHOA AND NORTHWESTERN WASHINGTON PARISHES...
WALTHALL...SOUTHERN PIKE AND SOUTHERN AMITE COUNTIES...
At 1251 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Holly Springs to 7 miles northeast
of Osyka to near Felps. Movement was east at 45 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Magnolia, Kentwood, Tylertown, Osyka, Salem, Dexter, Gillsberg and
Mount Herman.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3118 9003 3117 9001 3114 9001 3113 8994
3107 8992 3108 8984 3100 8984 3085 9033
3108 9104 3116 9045 3134 9009 3133 9008
3134 9004
TIME...MOT...LOC 0551Z 270DEG 38KT 3133 9001 3107 9038 3102 9084
TDSpecial weather statement, Apr 7, 1:52 AM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service New Orleans LA
152 AM CDT SAT APR 7 2018
LAZ039-040-071-MSZ077-070730-
Washington-Northern Tangipahoa-St. Tammany-Pearl River-
152 AM CDT SAT APR 7 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL ST.
TAMMANY...NORTHERN TANGIPAHOA...WASHINGTON PARISHES IN SOUTHEASTERN
LOUISIANA AND PEARL RIVER COUNTIES...
At 151 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles northwest of Poplarville to
Wilmer. Movement was east at 40 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Bogalusa, Franklinton, Poplarville, Varnado, Sun, Enon, Crossroads,
Mcneil, Wilmer and Angie.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3094 8934 3072 8934 3061 8989 3083 9052
3100 8961
TIME...MOT...LOC 0651Z 284DEG 34KT 3094 8960 3079 9035
TDSpecial weather statement, Apr 7, 2:38 AM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service New Orleans LA
238 AM CDT SAT APR 7 2018
LAZ034-035-046>048-070845-
Iberville-Pointe Coupee-West Baton Rouge-West Feliciana-East Baton
Rouge-
238 AM CDT SAT APR 7 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL WEST FELICIANA...
CENTRAL WEST BATON ROUGE...SOUTHERN POINTE COUPEE...NORTHWESTERN
IBERVILLE AND WEST CENTRAL EAST BATON ROUGE PARISHES...
At 238 AM CDT, a strong thunderstorm was located over Lottie, or near
Krotz Springs, moving east at 15 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Port Allen, New Roads, St. Francisville, Livonia, Maringouin,
Fordoche, Rosedale, Erwinville and Lottie.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3060 9175 3080 9139 3046 9119 3043 9164
3044 9164 3047 9167 3048 9169 3050 9170
3050 9175 3051 9175 3051 9173 3056 9176
TIME...MOT...LOC 0738Z 261DEG 14KT 3053 9168
CABLocal storm report, Apr 7, 2:55 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
255 AM CDT SAT APR 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM TSTM WND DMG 2 NNW MCCOMB 31.27N 90.48W
04/07/2018 PIKE MS EMERGENCY MNGR
TREES AND POWER LINES DOWN NEAR ROUTE 51 AND LONGLEAF DR.
&&
TDSpecial weather statement, Apr 7, 3:28 AM CDT, 19 minutes before
Special Weather Statement
National Weather Service New Orleans LA
328 AM CDT SAT APR 7 2018
LAZ034>036-046>048-070930-
Iberville-East Feliciana-Pointe Coupee-West Baton Rouge-West
Feliciana-East Baton Rouge-
328 AM CDT SAT APR 7 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL WEST
FELICIANA...WEST BATON ROUGE...POINTE COUPEE...SOUTHWESTERN EAST
FELICIANA...IBERVILLE AND EAST BATON ROUGE PARISHES...
At 328 AM CDT, radar indicated strong thunderstorms were located
along a line extending from Big Cane to 6 miles southwest of Melville
to near Atchafalaya National Wildlife Refuge to near Breaux Bridge.
Movement was east at 50 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Baton Rouge, Zachary, Baker, Plaquemine, Port Allen, New Roads,
Jackson, St. Francisville, Oak Hills Place, St. Gabriel, Addis,
Brusly, White Castle, Livonia, Maringouin, Slaughter, Fordoche,
Rosedale, Grosse Tete and Morganza.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3088 9180 3090 9119 3052 9098 3035 9102
3007 9115 3012 9147 3020 9149 3023 9148
3026 9159 3036 9165 3039 9162 3044 9164
3050 9170 3050 9175 3051 9173 3057 9176
3071 9173 3078 9177 3081 9181 3086 9182
TIME...MOT...LOC 0828Z 274DEG 45KT 3081 9198 3062 9182 3045 9176 3027
9197
CABThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 12:29 AM CDT | Special Weather Statement | LIX | East Feliciana, Saint Helena, West Feliciana | 46 min |
| Apr 7, 1:27 AM CDT | Tornado Warning | LIX | Washington | 18 min |
| Apr 7, 1:52 AM CDT | Special Weather Statement | LIX | Washington | 38 min |
| Apr 7, 2:38 AM CDT | Special Weather Statement | LIX | West Baton Rouge | 67 min |
| Apr 7, 3:28 AM CDT | Special Weather Statement | LIX | East Baton Rouge, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 62 min |
| Apr 7, 4:34 AM CDT | Special Weather Statement | LIX | East Baton Rouge, Livingston | 56 min |
| Apr 7, 4:54 AM CDT | Special Weather Statement | LIX | Ascension | 51 min |
| Apr 7, 5:22 AM CDT | Special Weather Statement | LIX | Saint Charles, Saint James | 23 min |
| Apr 7, 5:46 AM CDT | Tornado Warning | LIX | Jefferson, Saint Charles | 29 min |
| Apr 7, 6:04 AM CDT | Special Marine Warning | LIX | 41 min | |
| Apr 7, 6:05 AM CDT | Special Weather Statement | LIX | Orleans | 25 min |
| Apr 7, 6:39 AM CDT | Special Weather Statement | LIX | Jefferson, Plaquemines | 66 min |
| Apr 7, 6:46 AM CDT | Special Marine Warning | LIX | 59 min | |
| Apr 7, 7:11 AM CDT | Special Weather Statement | LIX | Plaquemines | 64 min |
| Apr 7, 7:13 AM CDT | Special Marine Warning | LIX | 62 min | |
| Apr 7, 7:47 AM CDT | Special Marine Warning | LIX | 88 min | |
| Apr 7, 8:00 AM CDT | Special Marine Warning | LIX | 60 min | |
| Apr 7, 8:43 AM CDT | River Flood Warning | LIX | Saint Tammany, Washington | 28 days |
| Apr 7, 8:43 AM CDT | River Flood Warning | LIX | Saint Tammany | 29 days |
| Apr 7, 8:47 AM CDT | Special Marine Warning | LIX | 58 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.